MathSciNet Relay Station
MathSciNet bibliographic data
MR669657 33A15 (39A70 41A60)
Murray, Francis J. Formulas for factorial $N$. Math. Comp. 39 (1982), no. 160, 655–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement